MathSciNet Relay Station
MathSciNet bibliographic data
MR1966772 (2004b:32041) 32Q28 (18F10 18F20 18G30 32E10)
Lárusson, Finnur Excision for simplicial sheaves on the Stein site and Gromov's Oka principle. Internat. J. Math. 14 (2003), no. 2, 191–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement